Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 99, NWS Boston/Norton, MA

August 19, 2019Northeastern Connecticut Planning Region, Connecticut; Hampden County, Hampshire County, Worcester County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 19, 2019, 2:56 PM EDT for Northeastern Connecticut Planning Region, Connecticut; Hampden County, Hampshire County, Worcester County, Massachusetts. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2019, 2:56 PM EDT (18:56 UTC)
Expired
Aug 19, 2019, 4:00 PM EDT
In force
64 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Northeastern Connecticut Planning Region, CT, Hampden County, MA, Hampshire County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 92 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 2:20 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

228 
WUUS51 KBOX 191856
SVRBOX
CTC013-015-MAC013-015-027-192000-
/O.NEW.KBOX.SV.W.0099.190819T1856Z-190819T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
256 PM EDT Mon Aug 19 2019

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  Northeastern Windham County in northern Connecticut...
  Northern Tolland County in northern Connecticut...
  Southwestern Worcester County in central Massachusetts...
  Southeastern Hampshire County in western Massachusetts...
  Southeastern Hampden County in western Massachusetts...

* Until 400 PM EDT.

* At 255 PM EDT, a severe thunderstorm was located over Hampden, or 7
  miles east of Springfield, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines. Hail damage to 
           vehicles is possible. 

* Locations impacted include...
  Worcester, Springfield, Ludlow, Holden, Webster, Southbridge,
  Auburn, East Longmeadow, Belchertown, Wilbraham, Oxford, Charlton,
  Palmer, Stafford, Spencer, Somers, Dudley, Leicester, Ware and
  Thompson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4220 7248 4231 7188 4201 7181 4198 7248
TIME...MOT...LOC 1855Z 258DEG 25KT 4208 7239 

HAIL...1.00IN
WIND...60MPH
 
$$
Field
1 follow-up statement
122 
WWUS51 KBOX 191925
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
325 PM EDT Mon Aug 19 2019

MAC015-191932-
/O.CAN.KBOX.SV.W.0099.000000T0000Z-190819T2000Z/
Hampshire MA-
325 PM EDT Mon Aug 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMPSHIRE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Connecticut...and western and central Massachusetts.

LAT...LON 4215 7248 4227 7189 4201 7181 4198 7248
TIME...MOT...LOC 1922Z 258DEG 25KT 4212 7214 

$$

CTC013-015-MAC013-027-192000-
/O.CON.KBOX.SV.W.0099.000000T0000Z-190819T2000Z/
Windham CT-Tolland CT-Worcester MA-Hampden MA-
325 PM EDT Mon Aug 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN WINDHAM...NORTHERN TOLLAND...SOUTHWESTERN WORCESTER
AND SOUTHEASTERN HAMPDEN COUNTIES...

At 322 PM EDT, severe thunderstorms were located from near Brimfield 
to Holland to Union Connecticut, moving east at 30 mph. 

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Springfield, Ludlow, Webster, Southbridge, Auburn, East Longmeadow,
Wilbraham, Oxford, Charlton, Palmer, Stafford, Spencer, Somers,
Dudley, Leicester, Thompson, Sturbridge, Monson, Woodstock and
Hampden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4215 7248 4227 7189 4201 7181 4198 7248
TIME...MOT...LOC 1922Z 258DEG 25KT 4212 7214 

HAIL...1.00IN
WIND...60MPH
 
$$
Field

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:15 PM EDT, 41 minutes earlier.

Area forecast discussion, Aug 19, 2:15 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
215 PM EDT Mon Aug 19 2019

.SYNOPSIS...
Very warm and humid conditions Monday will be accompanied by
scattered thunderstorms as a weak cold front sweeps across the
area. Behind the front, a brief period of drier and less humid
weather Tuesday. The front returns Wednesday as a warm front
with humid and very warm conditions overspreading the region Wed
afternoon through Thursday. The return of this summer-like
airmass will be accompanied by the risk for scattered
thunderstorms Wed and Thu. A cold front sweeps across the area
late Thu setting the stage for dry and less humid weather Friday
into the weekend.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...

*** Few Strong Thunderstorms Possible This Afternoon & Early
 Evening ***

Weak short wave and attending surface trough approaching from
the west this afternoon and is already beginning to trigger
scattered storms as of 2 pm over western MA. This trend will
spread eastward the remainder of the afternoon and likely impact
the late day commute in the Boston to Providence corridor.

SB CAPES up to 2500 j/kg on SPC mesoanalysis, thus high CAPE
environment will support robust updrafts. In addition mid level
speed max of 30-35 kt in the 700-500 layer will provide
sufficient shear to organize storms and yield threat for
damaging winds. Also with PWATs climbing to near 2 inches very
heavy rainfall is likely in the stronger storms.

Otherwise hot and humid today with highs 90-95 away from the
south coast. Dew pts in the low to mid 70s providing heat
indices in the mid to upper 90s. Thus heat advisory will
continue for areas that experienced 95+ heat indices yesterday
and today.

Also stratus and fog along the south coast from earlier has just
about burned off.

Main concern today will be the risk for excessive heat. After
looking at observed conditions from Sunday, though it necessary
to expand a Heat Advisory into portions of eastern MA using the
lower 2-day threshold of 95 degrees.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Showers and thunderstorms diminish rather quickly after sunset,
leaving most of the night dry. Increasing risk for more showers
and thunderstorms late Tuesday afternoon as a warm front passes
by.

Temperatures remain above normal, but dew points should not be
quite as high as today. This should prevent the need for a Heat
Advisory continuing into Tuesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...

* Shower and thunderstorm chances Wednesday-Thursday
* A cold front brings dry & cooler conditions Friday through the
  weekend

Details...

Tuesday night through Thursday....

A series of shortwaves and a strong cold front will bring periodic
shower and thunderstorm chances through Thursday. Starting late
Tuesday/early Wednesday a warm front will begin to make its way
north across the region. With this warm front comes a very humid
airmass (dewpoints rising from the 50s Tuesday to the low 70s early
Wednesday, and PWATs back up near 2"). As mid level energy
associated with a weak shortwave moves through and interacts with
the warm front it initiates showers and thunderstorms. There is
potential for some strong thunderstorms given the moist warm sector
and CAPE values 2000-3000 J/kg with moderate to good bulk shear (35-
45kts). Any storms that form could produce gusty winds and heavy
downpours given how much moisture is in the column. At the moment
the best chance for heavier rainfall looks to be areas north and
west, with less QPF over southeast MA/coastal RI. However, we're
still too far out to nail down specifics with much confidence.

The surface low and upper trough over the Great Lakes region then
slides north and east late Wednesday to Thursday dragging its cold
front across southern New England overnight Thursday. Along and
ahead of the front we again see shower and thunderstorm chances with
>2000 J/kg CAPE and good shear parameters (>40 kts bulk shear).
Temperatures remain relatively steady through this period in the
80s before a cool down arrives to end the week.

Friday through Sunday...

The cold front exits off the south coast or in the vicinity by
Friday morning leaving a cooler and much drier post frontal airmass
in its wake. PWATs drop to 0.5" while surface dewpoints in the low
50s will make the air feel refreshing compared to the previous week.
Surface high pressure and mid level ridging builds in through the
period bringing dry and pleasant weather through the weekend. Cold
pool aloft (850mb temps 7-10C) will allow for surface highs in the
70s each day.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...Moderate confidence.

18z update ...

Thunderstorms will impact much of the area until 8 pm with a few
strong storms with damaging winds and torrential brief
downpours. Otherwise low clouds and fog along the south coast
from earlier today has burned off but may come back later
tonight.
================================================================
Tonight...Leftover SHRA/TSRA this evening with brief MVFR-IFR
conditions, then VFR CIGS. Patchy fog with MVFR-IFR VSBYS mainly
after midnight.

Tuesday...Mainly VFR. Risk for scattered MVFR in SHRA/TSRA
Tuesday afternoon.

KBOS Terminal...Moderate confidence in TAF.

KBDL Terminal...Moderate confidence in TAF.

Outlook /Tuesday Night through Friday/...Moderate confidence.

Tuesday Night: VFR. Chance SHRA and TSRA.

Wednesday: Mainly VFR, with local MVFR possible. Chance SHRA and
TSRA.

Wednesday Night: Mainly VFR, with local MVFR possible. Breezy.
Chance SHRA and TSRA.

Thursday: VFR. Chance SHRA and TSRA.

Thursday Night: VFR. Slight chance SHRA.

Friday: VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...High confidence.

Relatively tranquil boating conditions expected through Tuesday.
Winds generally less than 20 kt with seas of 4 feet or less. The
main concern will be the risk for fog across the eastern coastal
waters and around Nantucket this morning with visibility less
than 1 nmi. Smaller risk of poor visibility in patchy fog
tonight around Nantucket.

Outlook /Tuesday Night through Friday/...Moderate confidence.

Tuesday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers and thunderstorms.

Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers and thunderstorms.

Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Chance
of rain showers and thunderstorms.

Thursday: Winds less than 25 kt. Local rough seas. Chance of
rain showers, chance of thunderstorms.

Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Chance of rain showers and thunderstorms.

Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ002-003.
MA...Heat Advisory until 8 PM EDT this evening for MAZ005-011-013-
     014-017-018.
RI...None.
MARINE...None.

&&

SYNOPSIS...Belk/BW
NEAR TERM...Nocera
SHORT TERM...Belk
LONG TERM...BW
AVIATION...Belk/Nocera
MARINE...Belk/BW
Hazardous weather outlook, Aug 19, 3:49 AM EDT, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
349 AM EDT Mon Aug 19 2019

CTZ004-MAZ002>004-006>010-012-015-016-019>024-026-RIZ001>008-200800-
Windham CT-Western Franklin MA-Eastern Franklin MA-
Northern Worcester MA-Western Essex MA-Eastern Essex MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Southern Worcester MA-Suffolk MA-Eastern Norfolk MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
349 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-003-MAZ005-011-013-014-017-018-200800-
Hartford CT-Tolland CT-Central Middlesex MA-Eastern Hampden MA-
Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA-
Western Plymouth MA-
349 AM EDT Mon Aug 19 2019

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Connecticut, eastern
Massachusetts, southeastern Massachusetts and western Massachusetts.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-200800-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
349 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A few strong thunderstorms are possible Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Aug 19, 10:49 AM EDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1049 AM EDT Mon Aug 19 2019

CTZ002>004-MAZ002>016-026-RIZ001-191800-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA-
Northwest Providence RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon,
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre,
Fitchburg, Framingham, Lowell, Lawrence, Gloucester,
Chesterfield, Blandford, Amherst, Northampton, Springfield,
Milford, Worcester, Foxborough, Norwood, Cambridge, Boston,
Quincy, Ayer, Foster, and Smithfield
1049 AM EDT Mon Aug 19 2019

...A FEW STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING...

A few strong thunderstorms are possible between roughly 3 pm and 9
pm this afternoon and evening across northern Connecticut,
northwest Rhode Island and northern Massachusetts possibly
eastward into the city of Boston. The main threats are strong to
damaging winds and very heavy rainfall with localized
street/highway flooding. The threat for strong storms diminishes
across southeast Massachusetts into most of Rhode Island.

Nocera
Special weather statement, Aug 19, 1:57 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
157 PM EDT Mon Aug 19 2019

CTZ002-003-MAZ011-191830-
Hartford CT-Tolland CT-Eastern Hampden MA-
157 PM EDT Mon Aug 19 2019

...STRONG THUNDERSTORM IN HAMPDEN COUNTY...

At 157 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southwick, or near Agawam, moving east at 35 mph.

Penny size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Agawam, West
Springfield, Ludlow, Longmeadow, Suffield, East Longmeadow,
Wilbraham, Somers, Granby, Southwick and Hampden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4199 7281 4215 7281 4222 7244 4199 7240
TIME...MOT...LOC 1757Z 263DEG 29KT 4207 7272

Field
Local storm report, Aug 19, 2:33 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
233 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             1 SSE WEST AGAWAM       42.07N  72.65W
08/19/2019  M1.75 INCH       HAMPDEN            MA   EMERGENCY MNGR

&&

EVENT NUMBER BOX1902862

KAB
Local storm report, Aug 19, 2:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
247 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     1 E TATHAM              42.10N  72.67W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREES DOWN ON POPLAR AVENUE AND PARK AVENUE.

0219 PM     TSTM WND DMG     1 E O'BRIENS CORNER     42.09N  72.63W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN ON SUFFIELD STREET.

0225 PM     TSTM WND DMG     1 SSE SUFFIELD CORNER   42.05N  72.62W
08/19/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON ADAMS STREET IN FRONT OF A CAR WITH WIRES
            DOWN ON TOP OF THE CAR.

&&

EVENT NUMBER BOX1902863
EVENT NUMBER BOX1902864
EVENT NUMBER BOX1902865

KAB

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:42 PM EDTSpecial Weather StatementBOX33 min
Aug 18, 10:37 PM EDTSpecial Weather StatementBOX23 min
Aug 19, 2:04 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region56 min
Aug 19, 3:45 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region60 min
Aug 19, 4:40 PM EDTSpecial Weather StatementBOX50 min
Aug 18, 8:52 PM EDTSpecial Weather StatementBOXHampden23 min
Aug 18, 9:36 PM EDTSpecial Weather StatementBOXHampshire24 min
Aug 18, 10:05 PM EDTSpecial Weather StatementBOXWorcester25 min
Aug 19, 1:57 PM EDTSpecial Weather StatementBOXHampden33 min
Aug 19, 2:50 PM EDTSevere Thunderstorm WarningBOXHampshire, Worcester55 min
Aug 19, 3:11 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire, Worcester42 min
Aug 19, 4:05 PM EDTSpecial Weather StatementBOXMiddlesex40 min
Aug 19, 4:25 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth65 min
Aug 19, 5:14 PM EDTSevere Thunderstorm WarningBOXPlymouth26 min
Aug 19, 5:16 PM EDTSpecial Marine WarningBOX24 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2019Severe Thunderstorm Warnings in Connecticut, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.